# SDR CALA2021030500262

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 64,592 hours, 27,688 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2004000
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR LO LEVEL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN SYSTEM PER AMM 12-12-29-611-001.  SERVICE YELLOW EMERGENCY DECLARED BY CREW ITEM LOCKED OK TO UNLOCK  QTY WAS GOOD ACP MEL FOR YELLOW LOW LEVEL SENSOR TOMC PRESUTTI NOTIFIED MAC METER INITIATED FOUND QTY FULL. ACP MEL FOR YELLOW LOW LEVEL SENSOR 2930JJ CONNECTOR PLUG REMOVED.  FOUND QTY FULL. ACP MEL FOR YELLOW LOW LEVEL SENSOR 2930JJ CONNECTOR PLUG REMOVED DEFERRED DIRECTLY BY TOMC REPLACED YELLOW LOW LEVEL SWITCH IN RESERVOIR NO LEAKS, OPS CHECKED OK, PER AMM 29-13-41-400-004. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1845830  SN OFF 0415 IPC REFERENCE # 29-13-41 SWITCH, HYD OFF 31-2911-9-9001 0415 ON 31-2911-9-9001 5690
